# SDR HALA2013080900099

- Difficulty date: August 9, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N480HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- Aircraft time: 19,374 hours, 46,527 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION TO ALTERNATE STATION.  RED GEAR UNSAFE LIGHT ON RT GEAR AFTER ROTATION CYCLED GEAR DOWN/UP AND ALL INDICATIONS NORMAL.  R & R LT MAIN GEAR UP & LATCH PROXIMITY SENSOR IAW AMM 32-61-02.   FUNCTIONAL TEST OF THE LANDING GEAR EXTENSION AND RETRACTION SYS CHECKED GOOD.
